MathSciNet Relay Station
MathSciNet bibliographic data
MR1717002 (2000i:53095) 53C43 (19L64)
Tang, Zizhou Harmonic polynomial morphisms between Euclidean spaces. Sci. China Ser. A 42 (1999), no. 6, 570–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement